# SDR SWAA2013062817687

- Difficulty date: June 20, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FRAME CORRODED AT BS 907 BETWEEN RBL 5 TO LBL 5.  R&R FRAME IAW SRM.
